Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Proper $2$–equivalences between infinite ended finitely presented groups

Manuel Cárdenas, Francisco Fernández Lasheras, Antonio Quintero and Ranja Roy

Groups acting on CAT(0) cube complexes with uniform exponential growth

Radhika Gupta, Kasia Jankiewicz and Thomas Ng

Admissible replacements for simplicial monoidal model categories

Haldun Özgür Bayındır and Boris Chorny

The bridge number of arborescent links with many twigs

Sebastian Baader, Ryan Blair, Alexandra Kjuchukova and Filip Misev

$G_\infty$–ring spectra and Moore spectra for $\beta$–rings

Michael Stahlhauer

External Spanier–Whitehead duality and homology representation theorems for diagram spaces

Malte Lackmann

On the surjectivity of the $\mathrm{tmf}$–Hurewicz image of $A_1$

Viet-Cuong Pham

The handlebody group and the images of the second Johnson homomorphism

Quentin Faes

Recognition of connective commutative algebra spectra through an idempotent quasiadjunction

Renato Vasconcellos Vieira

${\rm SL}_2$ quantum trace in quantum Teichmüller theory via writhe

Hyun Kyu Kim, Thang T Q Lê and Miri Son

Constraints on families of smooth $4$–manifolds from $\mathrm{Pin}^{-}(2)$–monopole

Hokuto Konno and Nobuhiro Nakamura

Suspension homotopy of $6$–manifolds

Ruizhi Huang

Time-periodic solutions of Hamiltonian PDEs using pseudoholomorphic curves

Oliver Fabert and Niek Lamoree

Publication of this issue is now complete.

Open Access made possible by participating institutions via Subscribe to Open.